# SDR SWAA050496

- Difficulty date: February 19, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 40,004 hours, 35,453 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, INFLIGHT B-HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  FOLLOWED BY B-SYSTEM FLUID LOSS.  REMOVED AND REPLACED HYDRAULIC HOSE AT B-SYSTEM ACOUSTIC FILTER PER MM.
